| Model Number |
SSM-600 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade iv.This record is for right side.Devise has been explanted and replaced.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture baker grade iii.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is a medical event not related to the device.¿ crease folding of implant: observed creases on the implant.Additional observations: ¿ white particles observed in the surface of the shell.
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade iv.This record is for right side.Device has been explanted and replaced.